CSpace

浏览/检索结果: 共7条,第1-7条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A NEW TRUST-REGION ALGORITHM FOR NONLINEAR CONSTRAINED OPTIMIZATION 期刊论文
Journal of Computational Mathematics, 2010, 卷号: 28, 期号: 1, 页码: 72
作者:  Yaxiang Yuan;  Lingfeng Niu
收藏  |  浏览/下载:147/0  |  提交时间:2018/07/30
DISTURBED SPARSE LINEAR EQUATIONS OVER THE 0-1 FINITE FIELD 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 3, 页码: 357
作者:  Yaxiang Yuan;  Zhenzhen Zheng
收藏  |  浏览/下载:77/0  |  提交时间:2018/07/30
CONIC TRUST REGION METHOD FOR LINEARLY CONSTRAINED OPTIMIZATION 期刊论文
Journal of Computational Mathematics, 2003, 卷号: 21, 期号: 3, 页码: 295
作者:  Wenyu Sun;  Jinyun Yuan;  Yaxiang Yuan
收藏  |  浏览/下载:93/0  |  提交时间:2018/07/30
A trust region method for solving distributed parameter identification problems 期刊论文
Journal of Computational Mathematics, 2003, 卷号: 21, 期号: 6, 页码: 759
作者:  Wang Yanfei;  Yuan Yaxiang
收藏  |  浏览/下载:71/0  |  提交时间:2018/07/30
A SCALED CENTRAL PATH FOR LINEAR PROGRAMMING 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 1, 页码: 35
作者:  Yuan Yaxiang
收藏  |  浏览/下载:62/0  |  提交时间:2018/07/30
ON MAXIMA OF DUAL FUNCTION OF THE CDT SUBPROBLEM 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 2, 页码: 113
作者:  Chen Xiongda;  Yuan Yaxiang
收藏  |  浏览/下载:75/0  |  提交时间:2018/07/30
A ROBUST TRUST REGION ALGORITHM FOR SOLVING GENERAL NONLINEAR PROGRAMMING 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 3, 页码: 309
作者:  Liu Xinwei;  Yuan Yaxiang
收藏  |  浏览/下载:109/0  |  提交时间:2018/07/30